Doctor insights on:
Itchy Large Bumps
I was very sunburnt a few weeks ago. Several moles have appeared along with a large itchy bump where it was most raw and burnt. Should I see a doctor?
I don't think: you developed these moles with possible melanoma as a result of your sunburn this time, but there is probably something you can do about your sunburn even now. And there is some concern whether or not you had these moles from previous sunburns. So, yes, you should see a doctor. ...Read more
I have this large itchy bump in the crevice of my thigh. It's not hurting its just very itchy and its leaking like a clear fluid. I am not sexually active but I'm still concerned as to what this may be.
Folliculitis?: No STD does this sort of thing; even if you were sexually active, that wouldn't be a concern. Most likely it is some sort of superficial infection like folliculitis; or possibly a superficial fungal infection. . If it has happened before or there are several such lesions, you might have a chronic condition called hidradenitis suppurativa. See a doctor for diagnosis and proper treatment. Good luck! ...Read more
Many: Spider for one. Fire ants can do the same but the bumps are usually small. ...Read more
I have a large red itchy bump on the inside of my labia. Uncomfortable when using the bathroom. What can it be?
Get an exam. : You need to be examined by a physician. ...Read more
Allergy to bactrim, (sulfamethoxazole and trimethoprim) I was using an albuterol sulfate inhaler. I have muscle aches, large itchy bumps, and abdominal pain. These two allergies related?
No: Sulfa in Bactrim (sulfamethoxazole and trimethoprim) is entirely different from sulfate which is rather inert. Muscle spasm may result from albuterol especially when used above the recommended dose or frequency but would not account for the itchy bumps. I suspect that your problem is likely from a viral infection but do consult your doctor if the problem gets worse or persists for more than a few days. ...Read moreSee 1 more doctor answer
My boyfriend has bumps on his duck and they come and go , but there small and they were big at one point , there just really itchy what could it be?
Pet name?: I can only venture to guess what your BF's duck could be- hope that it does not quack :). You will need to tell us more about where on the duck these bumps are present . Question is why is your BF not asking this question. Nonetheless he should probably get this checked out by his doctor. ...Read more
Mosquito (I think) bite swelled really large & hot to the touch. 1wk later swelling is down but area is now covered in small itchy/painful bumps. Bad?
Skeeter syndrome: This is likely from an allergic reaction to mosquito saliva. The treatment is symptomatic-topical anesthetic or NSAID for pain and topical anti-itch agent for itching. If no cellulitis , antibiotic is not indicated. The lesions will eventually subside. www.mayoclinic.org/diseases-conditions/mosquito.../con-20032350 ...Read more
Many possibilities: There are many things that could cause the skin to itch. Several types of inflammatory conditions of the skin, allergic reactions, sun exposure, insect bites, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
I have a big bump that looks like a popped pimple on my back but it's been itchy and it's REALLY BLACK. What is it?
Dermatologist...: See your primary care doctor or a dermatologist so they can look at the area you are concerned about and give you an accurate diagnosis. Lesions on the skin need to be seen to be diagnosed. ...Read more
What does it mean when I am itchy and i scratch then these big bumps and small bumps rises above my skin ? I have a picture how do i send it to you ?
Hypersensitivity: Your skin is in a state of hypersensitivity to pressures on it causing hivelike swellings and angioedema reactions. There is something of an allergic reaction causing this hypersensitivity. Taking antihistamines like benadryl(causes drowsiness) or claritin (loratadine) may help. See an allergist for evaluation. ...Read more